MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TAC-S MICRO VULCAN ANGLED INTEGRATED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

SMITH & NEPHEW, INC. TAC-S MICRO VULCAN ANGLED INTEGRATED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 7209629
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that in the literature review "long-term outcomes for arthroscopic thermal treatment for scapholunate ligament injuries"; after arthroscopic electrothermal treatment of low-grade geissler¿s scapholunate interosseous ligament (slil) injuries, using a vulcan rf arthroscopy system with a micro tac-s angled monopolar probe; 1 patient sustained an ipsilateral triangular fibrocartilage complex tear that required treatment.Details about the treatment were not specified, and no further information is available.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).Article: burn, m.B., sarkissian, e.J., & yao, j.(2020).Long-term outcomes for arthroscopic thermal treatment for scapholunate ligament injuries.Journal of wrist surgery, 9(01), 022-028.Doi: 10.1055/s-0039-1693973.

Brand Name
TAC-S MICRO VULCAN ANGLED INTEGRATED
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer (Section G)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17942169
Report Number3003604053-2023-00062
Device Sequence Number12458212
Product Code GEI
UDI-Device Identifier03596010470645
UDI-Public03596010470645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7209629
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown